Alert archive / Indiana / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 82, NWS Indianapolis, IN

June 14, 20104 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 14, 2010, 1:47 PM EDT for 4 counties in Indiana. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2010, 1:47 PM EDT (17:47 UTC)
Expired
Jun 14, 2010, 2:30 PM EDT
In force
43 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Boone County, IN, Hendricks County, IN, Montgomery County, IN, Putnam County, IN

The radar

The Indianapolis radar (KIND), 56 km from the middle of the area, began a volume at 17:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 5.8 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2010-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1204 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2010-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1204 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
726 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

003 
WUUS53 KIND 141747
SVRIND
INC011-063-107-133-141830-
/O.NEW.KIND.SV.W.0082.100614T1747Z-100614T1830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
147 PM EDT MON JUN 14 2010

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN BOONE COUNTY IN CENTRAL INDIANA...
  NORTHWESTERN HENDRICKS COUNTY IN CENTRAL INDIANA...
  SOUTHERN MONTGOMERY COUNTY IN WEST CENTRAL INDIANA...
  NORTHERN PUTNAM COUNTY IN WEST CENTRAL INDIANA...

* UNTIL 230 PM EDT

* AT 145 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 10 MILES SOUTHWEST OF
  CRAWFORDSVILLE...AND MOVING EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CRAWFORDSVILLE AROUND 155 PM EDT...
  LADOGA AND ROACHDALE AROUND 205 PM EDT...
  NEW ROSS AROUND 215 PM EDT...
  NORTH SALEM AROUND 220 PM EDT...
  JAMESTOWN AND ADVANCE AROUND 225 PM EDT...

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 40 AND 56.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4005 8656 3982 8655 3981 8688 3985 8702
      3988 8702 3988 8710 3992 8710 4004 8710
TIME...MOT...LOC 1746Z 269DEG 26KT 3992 8698
WIND...HAIL 60MPH <.75IN

$$

RYAN
2 follow-up statements
819 
WWUS53 KIND 141802
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
202 PM EDT MON JUN 14 2010

INC011-063-107-133-141830-
/O.CON.KIND.SV.W.0082.000000T0000Z-100614T1830Z/
BOONE-HENDRICKS-MONTGOMERY-PUTNAM-
202 PM EDT MON JUN 14 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
PUTNAM...NORTHWESTERN HENDRICKS...SOUTHWESTERN BOONE AND SOUTHEASTERN
MONTGOMERY COUNTIES UNTIL 230 PM EDT...

AT 159 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
SOUTH OF CRAWFORDSVILLE...MOVING EAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  NEW ROSS AROUND 215 PM EDT...
  NORTH SALEM AROUND 220 PM EDT...
  JAMESTOWN AND ADVANCE AROUND 225 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3987 8697 4000 8695 4001 8656 3982 8655
      3981 8688
TIME...MOT...LOC 1802Z 269DEG 26KT 3992 8683
WIND...HAIL 60MPH 1.00IN

$$

RYAN
767 
WWUS53 KIND 141813
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
213 PM EDT MON JUN 14 2010

INC011-063-107-133-141830-
/O.CON.KIND.SV.W.0082.000000T0000Z-100614T1830Z/
BOONE-HENDRICKS-MONTGOMERY-PUTNAM-
213 PM EDT MON JUN 14 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
PUTNAM...NORTHWESTERN HENDRICKS...SOUTHWESTERN BOONE AND SOUTHEASTERN
MONTGOMERY COUNTIES UNTIL 230 PM EDT...

AT 209 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 11
MILES SOUTHEAST OF CRAWFORDSVILLE...MOVING EAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  JAMESTOWN AND NORTH SALEM AROUND 225 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3988 8690 3999 8684 3998 8656 3982 8655
      3981 8688
TIME...MOT...LOC 1814Z 272DEG 26KT 3991 8674
WIND...HAIL 70MPH 1.50IN

$$

RYAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 12:58 PM EDT, 49 minutes earlier.

Area forecast discussion, Jun 14, 12:58 PM EDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1258 PM EDT MON JUN 14 2010

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH EARLY
WEDNESDAY AS A STATIONARY BOUNDARY REMAINS DRAPED ACROSS CENTRAL
INDIANA. THIS PATTERN WILL END BY MID WEEK WHEN THE UPPER LEVEL LOW
OVER THE ROCKIES FINALLY SHIFTS AND BREAKS DOWN THE RIDGE OF HIGH
PRESSURE THAT HAS BEEN ANCHORED OVER THE DEEP SOUTH FOR THE LAST
SEVERAL DAYS. THERE SHOULD BE A BREAK IN THE CONVECTIVE ACTIVITY ON
WEDNESDAY AND THURSDAY...BUT IT WILL QUICKLY RETURN FOR THE END OF
THE WEEK AS MORE WEAK DISTURBANCES MOVE ACROSS THE OHIO VALLEY.

&&

.NEAR TERM /TONIGHT/...

&&

.SHORT TERM /TUESDAY AND TUESDAY NIGHT/...

&&

.LONG TERM.../WEDNESDAY THROUGH MONDAY/.

COLD FRONT SHOULD EXIT THE AREA ON WEDNESDAY MORNING...HOWEVER
WILL KEEP SOME POPS AROUND DURING THE MORNING HOURS AS THE
LINGERING FRONT MAY PRODUCE A FEW BACKSIDE SHOWERS.
HOWEVER...SOMEWHAT COOLER AND DRIER AIR SHOULD CONTINUE TO FILTER
INTO THE STATE AS THE DAY PROGRESSES.

ECMWF AND GFS BOTH HINT AT UPPER RIDGE BUILDING ACROSS THE RGN FOR
THE WEEKEND. GIVEN THE STRENGTH OF THE RIDGE ALONG WITH VERY WARM
H7 EXCEEDING 10C. THIS SHOULD ALLOW FOR DRY...BUT VERY WARM
CONDITIONS ON THURSDAY AND FRIDAY.

A WEAK SHORT WAVE WILL PUSH ACROSS THE GREAT LAKES AND INDIANA ON
FRIDAY NIGHT AND SATURDAY. GIVEN THE POSSIBLE FORCING AND THE WARM
AIR MASS WILL BE IN PLACE THUNDERSTORM CHANCES WILL NEED TO BE REINSTATED.

MODELS THEN HINTING AT A SLIGHT COOL DOWN ON SUNDAY INTO MONDAY AS
A COLD FRONT SINKS SOUTH ACROSS INDIANA ON NORTHEAST WINDS. IF
THIS DOES COME TO FRUITION...COOLER AND LESS HUMID AIR WILL ARRIVE
TO START THE NEXT WORKWEEK.

&&

.AVIATION.../DISCUSSION FOR 141800Z TAFS/...
STAGNANT FRONTAL BOUNDARY LOCATED ACROSS CENTRAL INDIANA THIS
AFTERNOON WILL MOVE LITTLE THROUGH TUESDAY. A WAVE OF LOW PRESSURE
MOVING OUT OF THE MID MISSISSIPPI VALLEY LATER THIS AFTERNOON WILL
BE THE CATALYST FOR ANOTHER ROUND OF HEAVIER THUNDERSTORMS TO
AFFECT THE REGION. AT THIS POINT...WILL CONTINUE TO RUN WITH AN
EXTENDED VCTS FOR ALL TERMINALS TO BEGIN LATE THIS AFTERNOON AND
CONTINUE INTO THE OVERNIGHT. SPECIFIC TIMING OF IMPACTS TO EACH OF
THE TERMINALS REMAINS DIFFICULT AT THIS TIME. MORE DETAIL WILL BE
EMPLOYED VIA AMENDMENTS THIS AFTERNOON AS CONVECTION DEVELOPS TO
THE WEST AND MOVES INTO THE FORECAST AREA. POTENTIAL FOR IFR
CONDITIONS OR LOWER IN HEAVY THUNDERSTORMS WITH BRIEF STRONG WIND
GUSTS.

IN WAKE OF THE EXPECTED CONVECTION EARLY TUESDAY...PRESENCE OF
DEEP LOW LEVEL MOISTURE SHOULD PROMOTE MVFR OR IFR CEILINGS FOR
SEVERAL HOURS WITH LOWER VISIBILITIES. THESE CLOUDS WILL LIFT
TUESDAY MORNING WITH ISOLATED CONVECTION POSSIBLE ONCE AGAIN BY
MIDDAY TUESDAY. WINDS WILL GENERALLY VARY BETWEEN SOUTH AND
SOUTHWEST FOR MUCH OF THE PERIOD AS THE BOUNDARY MOVES LITTLE.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR INZ036-037-039-
043>049-051>057-060>065-067>072.

&&

SYNOPSIS...TDUD/RYAN
NEAR TERM...PUMA
SHORT TERM...PUMA
LONG TERM....JP
AVIATION...RYAN
Hazardous weather outlook, Jun 14, 11:10 AM EDT, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1110 AM EDT MON JUN 14 2010

INZ021-030-031-036>042-045>049-052>057-062>065-070>072-151000-
CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON-
DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN-
MORGAN-JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR-
LAWRENCE-JACKSON-JENNINGS-
1110 AM EDT MON JUN 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT.
THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE
HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO
BE A THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS ENTIRE PERIOD. A
GREATER CHANCE FOR THUNDERSTORMS EXISTS TUESDAY INTO EARLY
WEDNESDAY. THERE REMAINS A SLIGHT RISK OF SEVERE STORMS ON TUESDAY
AND TUESDAY NIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY
DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH
FLOODING WILL ALSO BE A THREAT THROUGH EARLY WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE THROUGH TUESDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ028-029-035-043-044-051-151000-
WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO-
1110 AM EDT MON JUN 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

FLOOD WARNINGS AND FLOOD ADVISORIES ARE IN EFFECT FOR THE WABASH
RIVER. SEE THE LATEST RIVER STATEMENTS FOR DETAILS.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT.
THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE
HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO
BE A THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS ENTIRE PERIOD. A
GREATER CHANCE FOR THUNDERSTORMS EXISTS TUESDAY INTO EARLY
WEDNESDAY. THERE REMAINS A SLIGHT RISK OF SEVERE STORMS ON TUESDAY
AND TUESDAY NIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY
DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH
FLOODING WILL ALSO BE A THREAT THROUGH EARLY WEDNESDAY.

LOWLAND FLOODING WILL CONTINUE ALONG THE WABASH RIVER UNTIL AT
LEAST SUNDAY. ADDITIONAL RAINFALL FROM THUNDERSTORMS DURING THE
NEXT SEVERAL DAYS COULD PROLONG OR EXACERBATE THE HIGH WATER
SITUATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE THROUGH TUESDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ060-067-151000-
SULLIVAN-KNOX-
1110 AM EDT MON JUN 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

FLOOD WARNINGS AND FLOOD ADVISORIES ARE IN EFFECT FOR THE WABASH
RIVER. SEE THE LATEST RIVER STATEMENTS FOR DETAILS.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT.
THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE
HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO
BE A THREAT.

HEAT INDICES WILL ONCE AGAIN APPROACH 100 DEGREES THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS ENTIRE PERIOD. A
GREATER CHANCE FOR THUNDERSTORMS EXISTS TUESDAY INTO EARLY
WEDNESDAY. THERE REMAINS A SLIGHT RISK OF SEVERE STORMS ON TUESDAY
AND TUESDAY NIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY
DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH
FLOODING WILL ALSO BE A THREAT THROUGH EARLY WEDNESDAY.

LOWLAND FLOODING WILL CONTINUE ALONG THE WABASH RIVER UNTIL AT
LEAST SUNDAY. ADDITIONAL RAINFALL FROM THUNDERSTORMS DURING THE
NEXT SEVERAL DAYS COULD PROLONG OR EXACERBATE THE HIGH WATER
SITUATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE THROUGH TUESDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ061-068-069-151000-
GREENE-DAVIESS-MARTIN-
1110 AM EDT MON JUN 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT.
THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE
HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO
BE A THREAT.

HEAT INDICES WILL ONCE AGAIN APPROACH 100 DEGREES THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS ENTIRE PERIOD. A
GREATER CHANCE FOR THUNDERSTORMS EXISTS TUESDAY INTO EARLY
WEDNESDAY. THERE REMAINS A SLIGHT RISK OF SEVERE STORMS ON TUESDAY
AND TUESDAY NIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY
DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH
FLOODING WILL ALSO BE A THREAT THROUGH EARLY WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE THROUGH TUESDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

RYAN

In the hours before

Local storm report, Jun 14, 9:06 AM EDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
906 AM EDT MON JUN 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0834 AM     FLOOD            5 NW MARTINSVILLE       39.47N 86.49W
06/14/2010                   MORGAN             IN   LAW ENFORCEMENT

            MORGAN COUNTY SHERIFFS OFFICE REPORTED HIGH WATER IN
            SEVERAL LOCATIONS NORTHWEST OF MARTINSVILLE...INCLUDING
            ALONG UPPER PATTON PARK ROAD.

0840 AM     FLOOD            5 S GREENCASTLE         39.57N 86.84W
06/14/2010                   PUTNAM             IN   LAW ENFORCEMENT

            PUTNAM COUNTY SHERIFFS OFFICE REPORTED HIGH WATER NEAR
            THE INTERSECTION OF COUNTY ROAD 550 SOUTH AND COUNTY ROAD
            75 WEST.

0840 AM     FLOOD            4 ENE CLOVERDALE        39.54N 86.73W
06/14/2010                   PUTNAM             IN   LAW ENFORCEMENT

            PUTNAM COUNTY SHERIFFS OFFICE REPORTED HIGH WATER ON
            INTERSTATE 70 AT MILE MARK 44.

&&

AHOMANN
Special weather statement, Jun 14, 1:15 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
115 PM EDT MON JUN 14 2010

INZ035-036-044-045-141800-
FOUNTAIN-MONTGOMERY-PARKE-PUTNAM-
115 PM EDT MON JUN 14 2010

...STRONG THUNDERSTORM ADVISORY FOR NORTHERN PUTNAM...NORTHERN
PARKE...SOUTHERN MONTGOMERY AND SOUTHERN FOUNTAIN COUNTIES UNTIL 200
PM EDT...

AT 111 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES EAST OF NEWPORT...OR 22 MILES SOUTHWEST
OF CRAWFORDSVILLE...MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

THIS STORM WILL BE NEAR...
TURKEY RUN STATE PARK AND MARSHALL AROUND 120 PM EDT...
WALLACE AROUND 125 PM EDT...
SHADES STATE PARK...WAVELAND AND ALAMO AROUND 135 PM EDT...
RUSSELLVILLE AROUND 145 PM EDT...
NEW MARKET AROUND 150 PM EDT...
LADOGA AND ROACHDALE AROUND 200 PM EDT...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3986 8737 3988 8738 4007 8737 4006 8670
      3988 8671 3988 8670 3978 8670 3978 8738
      3981 8738 3982 8739
TIME...MOT...LOC 1715Z 269DEG 26KT 3992 8724

RYAN

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 8:17 PM EDTSevere Thunderstorm WarningINDHenry, Rush58 min
Jun 13, 8:23 PM EDTSevere Thunderstorm WarningINDBrown, Jackson, Lawrence, Monroe52 min
Jun 13, 9:01 PM EDTAreal Flood WarningINDClay, Greene, Lawrence, Monroe, Owen, Sullivan and 1 more4 hr
Jun 13, 9:13 PM EDTSpecial Weather StatementINDJackson47 min
Jun 13, 9:49 PM EDTSevere Thunderstorm WarningINDJackson, Jennings41 min
Jun 13, 10:03 PM EDTAreal Flood WarningINDJackson4 hr
Jun 13, 10:23 PM EDTRiver Flood AdvisoryINDFountain, Parke, Tippecanoe, Vermillion, Warren36 hr
Jun 13, 10:23 PM EDTRiver Flood AdvisoryINDFountain, Parke, Vermillion, Warren36 hr
Jun 14, 6:46 AM EDTAreal Flood WarningINDMorgan, Putnam6 hr
Jun 14, 6:50 AM EDTRiver Flood WarningINDJackson, Lawrence, Washington19 days
Jun 14, 6:50 AM EDTRiver Flood WarningINDFountain, Parke, Tippecanoe, Vermillion, Warren13 days
Jun 14, 11:04 AM EDTFlash Flood WatchINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more44 hr
Jun 14, 11:10 AM EDTRiver Flood WarningINDShelby50 hr
Jun 14, 11:10 AM EDTRiver Flood WarningINDLawrence, Martin16 days
Jun 14, 11:10 AM EDTRiver Flood WarningINDLawrence, Martin7 days
Jun 14, 11:10 AM EDTRiver Flood WarningINDLawrence, Martin7 days
Jun 14, 11:10 AM EDTRiver Flood WarningINDGreene, Owen4 days
Jun 14, 11:10 AM EDTRiver Flood WarningINDDaviess, Greene, Knox16 days
Jun 14, 11:10 AM EDTRiver Flood WarningINDDaviess, Greene, Knox16 days
Jun 14, 11:10 AM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike17 days
Jun 14, 11:10 AM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike19 days
Jun 14, 11:10 AM EDTRiver Flood WarningINDGibson, Knox20 days
Jun 14, 11:10 AM EDTRiver Flood WarningINDFountain, Parke, Vermillion, Warren15 days
Jun 14, 11:10 AM EDTRiver Flood WarningINDParke, Vermillion, Vigo16 days
Jun 14, 11:10 AM EDTRiver Flood WarningINDKnox21 days
Jun 14, 11:10 AM EDTRiver Flood WarningINDGibson, Knox, Posey21 days
Jun 14, 11:10 AM EDTRiver Flood WarningINDClay, Greene36 hr
Jun 14, 1:15 PM EDTSpecial Weather StatementINDMontgomery45 min
Jun 14, 2:18 PM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Hendricks, Marion57 min
Jun 14, 2:49 PM EDTSevere Thunderstorm WarningINDHendricks, Johnson, Marion41 min
Jun 14, 3:08 PM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Marion52 min
Jun 14, 3:19 PM EDTSevere Thunderstorm WarningINDRush, Shelby17 min
Jun 14, 3:23 PM EDTAreal Flood WarningINDHancock, Marion3 hr
Jun 14, 3:47 PM EDTAreal Flood AdvisoryINDShelby3 hr
Jun 14, 4:13 PM EDTSevere Thunderstorm WarningINDTippecanoe, Warren62 min
Jun 14, 4:33 PM EDTTornado WarningINDTippecanoe, Warren42 min
Jun 14, 5:15 PM EDTTornado WarningINDClinton, Montgomery, Tippecanoe30 min
Jun 14, 5:26 PM EDTSevere Thunderstorm WarningINDCarroll, Howard49 min
Jun 14, 5:45 PM EDTTornado WarningINDBoone, Clinton, Montgomery, Tippecanoe30 min
Jun 14, 6:08 PM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion67 min
Jun 14, 6:13 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Howard, Tipton32 min
Jun 14, 6:15 PM EDTSevere Thunderstorm WarningINDBoone, Clinton30 min
Jun 14, 6:20 PM EDTTornado WarningINDFountain, Parke, Vermillion25 min
Jun 14, 6:39 PM EDTSevere Thunderstorm WarningINDMontgomery, Parke, Putnam51 min
Jun 14, 6:45 PM EDTSevere Thunderstorm WarningINDClinton, Hamilton, Tipton45 min
Jun 14, 6:48 PM EDTSevere Thunderstorm WarningINDKnox42 min
Jun 14, 6:56 PM EDTSevere Thunderstorm WarningINDClay, Owen, Putnam, Sullivan, Vigo49 min
Jun 14, 7:07 PM EDTSevere Thunderstorm WarningINDHendricks, Morgan, Putnam23 min
Jun 14, 7:11 PM EDTAreal Flood WarningINDBoone, Clinton, Fountain, Hamilton, Hendricks, Marion and 5 more6 hr
Jun 14, 7:16 PM EDTSevere Thunderstorm WarningINDClay, Greene, Owen, Sullivan29 min
Jun 14, 7:24 PM EDTSevere Thunderstorm WarningINDHamilton, Madison, Tipton51 min
Jun 14, 7:24 PM EDTTornado WarningINDHendricks, Putnam21 min
Jun 14, 7:27 PM EDTTornado WarningINDClay, Owen33 min
Jun 14, 7:30 PM EDTSevere Thunderstorm WarningINDHendricks, Morgan, Putnam30 min
Jun 14, 7:38 PM EDTSevere Thunderstorm WarningINDDaviess, Martin52 min
Jun 14, 7:42 PM EDTSevere Thunderstorm WarningINDBrown, Greene, Monroe, Morgan, Owen, Putnam48 min
Jun 14, 7:43 PM EDTAreal Flood WarningINDClay, Daviess, Greene, Knox, Lawrence, Martin and 6 more5 hr
Jun 14, 7:46 PM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Hendricks, Marion29 min
Jun 14, 7:49 PM EDTTornado WarningINDBoone, Hamilton26 min
Jun 14, 7:53 PM EDTTornado WarningINDMonroe, Morgan, Owen22 min
Jun 14, 7:55 PM EDTSevere Thunderstorm WarningINDJohnson, Marion, Morgan50 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.